Alert archive / Indiana / Tornado Warnings in 2008
Tornado Warning 5, NWS Northern Indiana
NWS Northern Indiana issued this tornado warning at May 30, 2008, 9:43 PM EDT for Blackford County, Grant County, Indiana. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2008, 9:43 PM EDT (01:43 UTC)
- Expired
- May 30, 2008, 10:20 PM EDT
- In force
- 37 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Blackford County, IN, Grant County, IN
The radar
The Northern Indiana radar (KIWX), 98 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 9:55 PM EDT | TSTM WND DMG | 4 S Marion, IN | CAR PORT DESTROYED AND TRAILER DAMAGE. |
| May 30, 10:02 PM EDT | TSTM WND DMG | 1 N Normal, IN | LARGE TREE DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.7 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 279 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1362 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KIWX 310143
TORIWX
INC009-053-310230-
/O.NEW.KIWX.TO.W.0005.080531T0143Z-080531T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
943 PM EDT FRI MAY 30 2008
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* TORNADO WARNING FOR...
GRANT COUNTY IN CENTRAL INDIANA
WESTERN BLACKFORD COUNTY IN EAST CENTRAL INDIANA
* UNTIL 1030 PM EDT
* AT 940 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS SEVERE STORM WAS
LOCATED NEAR HERBST...OR 7 MILES SOUTHWEST OF MARION...AND MOVING
EAST AT 35 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE STORM INCLUDE...
MARION...
GAS CITY AND FAIRMOUNT...
UPLAND...
HARTFORD CITY...
JONESBORO...
MICHAELSVILLE AND HOME CORNER...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 4039 8569 4044 8587 4051 8587 4061 8582
4059 8544 4039 8525
TIME...MOT...LOC 0143Z 288DEG 32KT 4050 8575
$$2 follow-up statements
000
WWUS53 KIWX 310203
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1002 PM EDT FRI MAY 30 2008
INC009-053-310230-
/O.CON.KIWX.TO.W.0005.000000T0000Z-080531T0230Z/
GRANT IN-BLACKFORD IN-
1002 PM EDT FRI MAY 30 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR WESTERN
BLACKFORD AND GRANT COUNTIES...
AT 957 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. TRAINED
SPOTTERS HAVE ALSO REPORTED A FUNNEL CLOUD ASSOCIATED WITH THIS
STORM. THIS SEVERE STORM WAS LOCATED NEAR GAS CITY...AND MOVING EAST
AT 35 MPH.
LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
UPLAND...
HARTFORD CITY...
SHAMROCK LAKES...
MILL GROVE...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4039 8569 4044 8587 4051 8587 4061 8582
4059 8544 4039 8525
TIME...MOT...LOC 0202Z 272DEG 30KT 4050 8553
$$000
WWUS53 KIWX 310220
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1020 PM EDT FRI MAY 30 2008
INC009-053-310224-
/O.CAN.KIWX.TO.W.0005.000000T0000Z-080531T0230Z/
GRANT IN-BLACKFORD IN-
1020 PM EDT FRI MAY 30 2008
...THE TORNADO WARNING FOR WESTERN BLACKFORD AND GRANT COUNTIES IS
CANCELLED...
AT 1020 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD
WEAKENED AND MOVED OUT OF THE WARNING AREA. THEREFORE...THE TORNADO
WARNING HAS BEEN CANCELLED.
IF YOU HAVE DAMAGE FROM SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR
LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER
SERVICE.
LAT...LON 4039 8569 4044 8587 4051 8587 4061 8582
4059 8544 4039 8525
TIME...MOT...LOC 0214Z 253DEG 13KT 4052 8548
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at May 30, 7:40 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, May 30, 7:40 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 740 PM EDT FRI MAY 30 2008 .AVIATION... SEVERE WEATHER THREAT CONTINUES SO AVIATION DISCUSSION ABBREVIATED. KSBN WILL BE WATCHED FOR SCATTERED UPSTREAM CONVECTION BUT THIS MAY NOT MAKE IT TO TERMINAL SITE. KFWA CLOSER TO ACTIVE BOUNDARY AND RADAR TRENDS SUGGEST SOME STRONGER CELLS COULD MAKE IT ACROSS THE AIRPORT NEXT SEVERAL HOURS. && .SHORT TERM... ...ACTIVE EVENING STILL IN STORE WITH SEVERE WEATHER AND HEAVY RAIN THREAT... TONIGHT. CAP SHOWN ON 17Z KILX SOUNDING ATTEMPTING TO BREAK SOMEWHAT WITH A ROTATING CELL NOW IN STARKE COUNTY. OTHER THAN THAT NOT A WHOLE LOT GOING ON IMMEDIATELY BUT AT LEAST DEMONSTRATES HOW QUICKLY THE STORMS WILL DEVELOP ONCE THE CAP DOES ERODE. MAIN CHALLENGE WILL BE WHEN THE REMAINDER OF THE AREA GETS INTO ANY PRECIP AND THE SEVERE RISK INTO THE EVENING HOURS. TEMPS ACROSS CENTRAL AND SOUTHWESTERN ILLINOIS HAVE WARMED INTO THE MID 80S IN SEVERAL LOCATIONS. THIS AREA MAY VERY WELL BE THE INITIATION FOR THE MAIN ACTIVITY THIS EVENING AND POSSIBLY INTO THE OVERNIGHT HOURS. SUFFICIENT SHEAR AND INSTABILITY AS WELL AS INCREASING MSTR ALL LEAN TOWARDS A CONTINUED THREAT FOR SEVERE STORMS AND HEAVY RAIN. FOR MORE DETAILS ON WATCHES AND MESOSCALE FEATURES IN THE NEXT SEVERAL HOURS...MONITOR THE LATEST PRODUCTS FROM THE STORM PREDICTION CENTER. SINCE THE EXACT EVOLUTION IS STILL QUESTIONABLE...HAVE OPTED TO GO WITH A PRE 1ST PERIOD AND INCREASE POPS TO HIGH LIKELY AND GO WITH NUMEROUS WORDING AND SEE HOW THINGS UNFOLD IN TERMS OF GOING CAT POPS THIS EVENING. SATURDAY AND SATURDAY NIGHT. NOT MANY CHANGES IN THIS TIME FRAME SINCE SEVERAL FACTORS STILL UNFOLDING TODAY AND TONIGHT THAT MAY IMPACT HOW FAST OR SLOW PRECIP WILL MOVE OUT ON SATURDAY. AT THIS TIME...COLD FRONT LOOKS TO PUSH SOUTH OF THE AREA DURING THE DAY SATURDAY SO HAVE KEPT CHC POPS GOING INTO THE AFTERNOON. THINGS LOOK TO DRY OUT FOR SAT NGT SO WILL MAINTAIN DRY FORECAST AS RIDGING TAKES HOLD. AS A RESULT SOMEWHAT COOLER AND BUT DEFIANTLY LESS HUMID CONDITIONS WILL PREVAIL WITH HIGHS IN THE MID AND UPPER 70S AND LOWS IN THE 50S. && .LONG TERM (SUNDAY THROUGH FRIDAY)... SUNDAY THROUGH TUESDAY... DECENT MODEL AGREEMENT SUNDAY INTO MONDAY...AND CONSISTENT WITH PREVIOUS RUNS AS WELL...THOUGH HUGE DIFFERENCES START TO APPEAR MONDAY INTO TUESDAY WITH WIDE RANGE OF SOLUTIONS. WILL STICK CLOSE TO ONGOING FORECAST AND LEAN TOWARDS THE OPER EURO WHICH HAS HELD CLOSE TO THE CURRENT FORECAST AND HAS BEEN FAVORED THE LAST FEW DAYS. GFS APPEARS TO POSSIBLY HAVE SOME CONVECTIVE FEEDBACK ISSUES MONDAY AND TUESDAY. HAVE ADDED LOW END CHC POPS FOR SUNDAY AFTERNOON WITH WEAK SECONDARY BOUNDARY PUSHING THROUGH...VERY STEEP LOW LEVEL LAPSE RATES...AND MODEST UPPER LEVEL SUPPORT. SERIOUS TIMING/PLACEMENT DIFFERENCES MONDAY INTO TUESDAY BETWEEN THE GFS AND THE EURO. NEAR OR SLIGHTLY ABOVE SEASONAL TEMPS THROUGH THE PERIOD. WEDNESDAY THROUGH FRIDAY... SIGNIFICANT DIFFERENCES IN THE MEDIUM RANGE MODELS CONTINUE THROUGH THE EXTENDED PERIOD...WITH BOTH SFC AND H500 PATTERNS. THE EURO HAS BEEN VERIFYING BETTER THE LAST WEEK IN THE DAY 6 PERIOD AND BEYOND...BUT DIFFERS GREATLY FROM THE OPER GFS...AND JUST SLIGHTLY LESSER SO FROM THE ENSEMBLE GFS. WILL CONTINUE TO TAKE A CONSISTENT APPROACH AND JUST MILDLY TWEAK THE FORECAST WITH THE TOTAL LACK OF STEADY CONSISTENCY IN THE MODELS AT THIS TIME...OVERALL FOLLOWED CLOSELY TO THE HPC GRIDS THRU THE PERIOD...WHICH IS MAINLY A BLEND OF THE EURO AND THE GFS ENSEMBLE. CHC POPS STILL NEEDED WITH POSSIBLE MOISTURE/FORCING ON WEDNESDAY/THURSDAY...LIKELY TURNING DRIER THURSDAY NIGHT INTO FRIDAY AS POSSIBLE RIDGING BUILDS ACROSS THE REGION. JUST ABOVE SEASONAL TEMPS FOR THE PERIOD. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR LMZ043-046. && SHORT TERM/AVIATION...FISHER/LASHLEY LONG TERM...SCHOTT
Hazardous weather outlook, May 30, 4:45 AM EDT, 16 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE NORTHERN INDIANA 445 AM EDT FRI MAY 30 2008 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-310845- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 445 AM EDT FRI MAY 30 2008 /345 AM CDT FRI MAY 30 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM WEST TO EAST ACROSS THE AREA THIS AFTERNOON WITH THE STORMS ENDING FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA OVERNIGHT AS A COLD FRONT MOVES THROUGH. SOME OF THE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE...ESPECIALLY OVER NORTHERN INDIANA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY. THE STORMS ARE NOT EXPECTED TO BE SEVERE. THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-310845- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 445 AM EDT FRI MAY 30 2008 /345 AM CDT FRI MAY 30 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED... MAINLY THIS AFTERNOON AND THIS EVENING. SOME OF THE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL... AN ISOLATED TORNADO IS ALSO POSSIBLE. A SMALL CRAFT ADVISORY IS IN EFFECT FROM LATE THIS MORNING THROUGH THIS EVENING FOR THE NEARSHORE WATERS OF SOUTHEAST LAKE MICHIGAN. THERE IS ALSO AN INCREASED RISK OF RIP CURRENTS ALONG THE LAKE MICHIGAN SHORELINE TODAY AND THIS EVENING... ESPECIALLY NEAR PIERS AND JETTIES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY. THE STORMS ARE NOT EXPECTED TO BE SEVERE. THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING ACROSS NORTHERN INDIANA AND SOUTHERN MICHIGAN. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, May 30, 7:18 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 718 PM EDT FRI MAY 30 2008 INZ004-MIZ077-078-302345- BERRIEN-CASS-ST. JOSEPH- 718 PM EDT FRI MAY 30 2008 ...SPECIAL WEATHER STATEMENT... AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR NILES...OR NEAR BUCHANAN...MOVING NORTHEAST AT 45 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... EDWARDSBURG...BARRON LAKE AND POKAGON... EAGLE LAKE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SCHOTT
Local storm report, May 30, 7:37 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
737 PM EDT FRI MAY 30 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0735 PM FLOOD REYNOLDS 40.75N 86.87W
05/30/2008 WHITE IN EMERGENCY MNGR
ANKLE DEEP WATER OVER ROADS ALL OVER WHITE
COUNTY...SOME IMPASSABLE...WATER OVER STATE ROAD 43
&&
EVENT NUMBER 01343
BJSLocal storm report, May 30, 7:39 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
739 PM EDT FRI MAY 30 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0735 PM FLOOD REYNOLDS 40.75N 86.87W
05/30/2008 WHITE IN EMERGENCY MNGR
ANKLE DEEP WATER OVER ROADS IN SOUTHERN HALF OF WHITE
COUNTY...SOME IMPASSABLE...WATER OVER STATE ROAD 43
&&
CORRECTED REMARKS
EVENT NUMBER 01343
BJSLocal storm report, May 30, 8:22 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
822 PM EDT FRI MAY 30 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0819 PM FLASH FLOOD BROOKSTON 40.60N 86.87W
05/30/2008 WHITE IN EMERGENCY MNGR
ANKLE TO KNEE DEEP WATER FLOWING ACROSS ROADS...STATE
ROADS 43 AND 18 CLOSED AT THIS TIME
&&
EVENT NUMBER 01344
BJSLocal storm report, May 30, 9:21 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
921 PM EDT FRI MAY 30 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0919 PM FLOOD BROOKSTON 40.60N 86.87W
05/30/2008 WHITE IN EMERGENCY MNGR
GREATER THAN 4 INCHES OF RAIN SINCE THIS
AFTERNOON...WATER IS NOW RECEDING AND MOST ROADS ARE
PASSABLE
&&
EVENT NUMBER 01345
BJSLocal storm report, May 30, 9:34 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
934 PM EDT FRI MAY 30 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0933 PM HEAVY RAIN MONTICELLO 40.75N 86.76W
05/30/2008 M1.53 INCH WHITE IN COCORAHS
TOTAL SO FAR
&&
EVENT NUMBER 01346
LWFThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:20 PM EDT | Flash Flood Warning | IWX | White | 5 hr |
| May 30, 11:19 PM EDT | Areal Flood Advisory | IWX | Allen, Huntington, Whitley | 3 hr |
| May 31, 2:01 AM EDT | Flash Flood Warning | IWX | Allen | 6 hr |
| May 31, 7:20 AM EDT | River Flood Warning | IWX | Cass, Miami, Wabash | 22 hr |
Nearby
Tornado Warnings in Indiana, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.